# SDR YENA20180830324

- Difficulty date: August 27, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 68,652 hours, 25,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 008477
- Condition: Failed
- Location: Emergency Lights
- Part time: 45,154 hours, 15,887 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED.   POWER SUPPLY 11WL FAULTED.  REMOVED & REPLACED THE POWER SUPPLY IAW AMM 33-51-38.
